Pareto approximations for the bicriteria scheduling problem. Bilò, V., Flammini, M., & Moscardelli, L. J. Parallel Distributed Comput., 66(3):393–402, 2006.
Pareto approximations for the bicriteria scheduling problem [link]Paper  doi  bibtex   
@article{DBLP:journals/jpdc/BiloFM06,
  author    = {Vittorio Bil{\`{o}} and
               Michele Flammini and
               Luca Moscardelli},
  title     = {Pareto approximations for the bicriteria scheduling problem},
  journal   = {J. Parallel Distributed Comput.},
  volume    = {66},
  number    = {3},
  pages     = {393--402},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jpdc.2005.07.006},
  doi       = {10.1016/j.jpdc.2005.07.006},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jpdc/BiloFM06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0